# SDR RAIA990509

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Part time: 12,879 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 7042 - COU - TORQUE DROPPED ON RIGHT ENGINE, TURNED TTL OFF, TORQUE CAME BACK UP.  MAINTENANCE REPLACED FUEL BYPASS VALVE ON RIGHT ENGINE.  (M)
